MAUDE Adverse Event Report: TRUMPF MEDIZIN SYSTEME GMBH + CO. KG TRULIGHT 1000 / PENDANT; SURGICAL LIGHT

TRUMPF MEDIZIN SYSTEME GMBH + CO. KG TRULIGHT 1000 / PENDANT; SURGICAL LIGHT
Model Number 4058140
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/11/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A repair was ordered and further investigation is ongoing.
 
Event or Problem Description
It was alleged the trulight light head and spring arm detached and fell from the ceiling.No harm or impact to a surgical procedure was reported.This report was filed in our complaint handling system as complaint (b)(4).
 
Additional Manufacturer Narrative
During investigation it was identified one washer was missing at the connection between spring arm and central axis.This must have caused additional wear at the snap ring which secures the spring arm to the central axis.The cause for the missing washer could not be concluded.It was maybe missing from the initial installation in 2012 or was removed at a service event.The device history did not show any service activity or maintenance carried out by hillrom.According to the ifu the device must be maintained regularly by an authorized and train individual.Based on this no further action is required.
 
Event or Problem Description
It was alleged the trulight light head and spring arm detached and fell from the ceiling.No harm or impact to a surgical procedure was reported.This report was filed in our complaint handling system as complaint # (b)(4).

Brand Name
TRULIGHT 1000 / PENDANT
Common Device Name
SURGICAL LIGHT
Manufacturer (Section D)
TRUMPF MEDIZIN SYSTEME GMBH + CO. KG
carl zeiss strasse 7-9
saalfeld thuringen 07318
GM  07318
Manufacturer Contact
steffen ulbrich
carl zeiss strasse 7-9
saalfeld thuringen 07318
GM   07318
MDR Report Key14337430
Report Number9681407-2022-00007
Device Sequence Number6323196
Product Code FSY
UDI-Device Identifier00887761986114
UDI-Public887761986114
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model Number4058140
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/11/2022
Supplement Date Received by Manufacturer04/11/2022
Initial Report FDA Received Date05/09/2022
Supplement Report FDA Received Date09/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown